Boots Pharmaceuticals Paracetamol 3 Months Plus 120mg/5ml Suspension - 200ml

£4.99
200 ML | £2.50 per 100ML
7738382

Boots Pharmaceuticals Paracetamol 3 Months Plus provides effective relief from pain & fever and relief of cold and flu symptoms and fever after vaccination.
Contains Paracetamol 120mg/5ml.
See details below, always read the label

Suitable for: Children aged 3 months and over.
Active ingredients: Paracetamol 120mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

This medicine contains Paracetamol which acts to relieve mild to moderate pain including toothache, teething pain, headache and other pains. It can also be used to relieve the symptoms of colds and flu and to reduce fever including fever after vaccination at 2 months of age.

  • Strawberry flavour.
  • With dosing syringe.
  • Sugar free.

Suitable for

Children aged 3 months and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the cap seal is not broken before first use. If it is, do not give the medicine.

Do not give this medicine with any other paracetamol-containing product.

Check the information below to see how much of the medicine to give to your child. Never give more medicine than shown below.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5ml or 5ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow.

Aged 3 months up to 6 months: 2.5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Aged 6 months up to 2 years: 5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Aged 2 years up to 4 years: 7.5ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Aged 4 years up to 6 years: 10ml up to 4 times in any 24 hours. Leave at least 4 hours between doses.

Don’t give more than 4 times in any 24 hours.

Do not exceed the stated dose.

Do not give this medicine to your child for more than 3 days, unless your doctor or pharmacist tells you to.

If symptoms persist consult your doctor.


Other uses

For fever relief after vaccinations at 2 to 3 months of age: 2.5ml. This dose may be given up to 4 times a day at the time of vaccination. Don’t give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine 2 days after receiving the vaccine talk to your doctor or pharmacist.

Do not give to babies less than 2 months of age.


Directions for using the syringe:

  • Shake the bottle for at least 10 seconds before use.

  • Push the syringe firmly into the plug (hole) in the neck of the bottle.

  • To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5ml or 5ml) on the syringe.

  • Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

  • Place the end of the syringe into the child’s mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.

  • If the information advises you to give more than 5ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

Hazards and Cautions

Before you give this medicine:

Do not give anything else containing paracetamol while giving this medicine.

Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

Do not give: If your child is under 2 months.

Talk to your pharmacist or doctor:

  • If you child has liver or kidney problems.
  • If your child takes any other medicines.

Storage

Do not store above 25°C. Store in the original package.

Keep the lid tightly closed.

Use by the date on the end flap of the carton.

If you need more advice ask your pharmacist.

After use replace the cap on the top of the bottle tightly. Store all medicines out of the sight and reach of children.

Wash the syringe in warm water and allow to dry.

Keep all medicines out of the sight and reach of children.



Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 120mg

Ingredients

Active Ingredient: Each 5ml of oral suspension contains Paracetamol 120mg.

Also contains: Maltitol liquid (E965), Sorbitol (E420), Glycerol (E422), Microcrystalline cellulose, Carmellose sodium, Methyl hydroxybenzoate (E218), Hyetellose, Carmoisine (E122), Strawberry flavours and sugar flavour and Purified water.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.